# SDR RRXA11362

- Difficulty date: June 20, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 375857042
- Condition: Cracked
- Location: Fs1172 L35l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C PIT FITTING FWD SIDE OF FRAME 1172 L35L CRACKED AT TOP FLANGE.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED FITTING IAW DWG 3758570, AND DC8 SRM 53-1-0 AND 51-1-20 D.
